# SDR ARWA20020911

- Difficulty date: August 16, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 67,796 hours, 19,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CARGO COMPARTMENT 980, L-18R FRAME WITH A 1.75 INCH CRACK.  REMOVED AND REPLACED AREA, FABRICATED FILLERS ANGLES AND DOUBLER IAW AS ELEVEN INC DRAWING AS11451 SH 1 & 2, DATED 09/10/02; PRIMED FILLERS, ANGLES & DOUBLER IAW DC-8 SRM 51-1-/ AND INSTALLED FILLERS, ANGLES AND DOUBLER IAW AS ELEVEN INC DRAWING AS11451 SH 1 & 2, DATE 09/10/02; ISSUED FAA FORM 8110-3.
